# SDR DHL2007784504

- Difficulty date: July 9, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1050-1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN AT STA 1050 PLUS 4 AND STR 27R.  REMOVED INTERCOSTAL BETWEEN STA 950 TO 970, IAW B727 SRM 51-30-2.  CUT OUT DAMAGED STRINGER DIM 16 LONG IAW B727 SRM 53-10-3, FIG 1.  FABRICATED FILLER, MATERIAL USED BAC 1498-145-7075T6, DIM 16 LONG AND TWO SPLICES, MATERIAL USED BAC 1498-131-7075T6, DIM 12 LONG IAW B727 SRM 53-10-2, FIG 2. AND 53-10-3, FIG 1.  TREATED, PRIMED AND INSTALLED STRINGER REPAIR, INTERCOSTAL IAW B727 SRM 51-10-2 AND 51-30-2.
